# SDR USAA061201

- Difficulty date: October 4, 2006
- Submitted: October 5, 2006
- Operation: Air carrier
- Aircraft: N592US
- Make and model: Boeing 737301
- Aircraft serial: 23937
- Aircraft time: 55,656 hours, 55,656 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME STA 380 BETWEEN STR 28R AND 28L.  REMOVED DAMAGE, INSTALLED REPAIR PARTS IAW SRM 53-00-07 REPAIR 3, DEFECT SIZE: 2" BY 4".
